RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1968, Volume 2, Issue 3, Pages 70–80 (Mi faa2784)  

This article is cited in 9 scientific papers (total in 11 papers)

Construction of Markov partitions

Ya. G. Sinai


Full text: PDF file (1328 kB)

English version:
Functional Analysis and Its Applications, 1968, 2:3, 245–253

Bibliographic databases:

Received: 03.11.1967

Citation: Ya. G. Sinai, “Construction of Markov partitions”, Funktsional. Anal. i Prilozhen., 2:3 (1968), 70–80; Funct. Anal. Appl., 2:3 (1968), 245–253

Citation in format AMSBIB
\Bibitem{Sin68}
\by Ya.~G.~Sinai
\paper Construction of Markov partitions
\jour Funktsional. Anal. i Prilozhen.
\yr 1968
\vol 2
\issue 3
\pages 70--80
\mathnet{http://mi.mathnet.ru/faa2784}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=250352}
\zmath{https://zbmath.org/?q=an:0194.22602}
\transl
\jour Funct. Anal. Appl.
\yr 1968
\vol 2
\issue 3
\pages 245--253
\crossref{https://doi.org/10.1007/BF01076126}


Linking options:
  • http://mi.mathnet.ru/eng/faa2784
  • http://mi.mathnet.ru/eng/faa/v2/i3/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Alekseev, “Perronovskie mnozhestva i topologicheskie tsepi Markova”, UMN, 24:5(149) (1969), 227–228  mathnet  mathscinet  zmath
    2. S. Smeil, “Differentsiruemye dinamicheskie sistemy”, UMN, 25:1(151) (1970), 113–185  mathnet  mathscinet
    3. B. M. Gurevich, “Invariant measure with maximal entropy for a U-diffeomorphism”, Funct. Anal. Appl., 4:4 (1970), 282–289  mathnet  crossref  mathscinet  zmath
    4. Ya. G. Sinai, “Gibbs measures in ergodic theory”, Russian Math. Surveys, 27:4 (1972), 21–69  mathnet  crossref  mathscinet  zmath
    5. V. M. Alekseev, “Final motions in the three-body problem and symbolic dynamics”, Russian Math. Surveys, 36:4 (1981), 181–200  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. L. A. Bunimovich, Ya. G. Sinai, N. I. Chernov, “Markov partitions for two-dimensional hyperbolic billiards”, Russian Math. Surveys, 45:3 (1990), 105–152  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. S. P. Novikov, L. A. Bunimovich, A. M. Vershik, B. M. Gurevich, E. I. Dinaburg, G. A. Margulis, V. I. Oseledets, S. A. Pirogov, K. M. Khanin, N. N. Chentsova, “Yakov Grigor'evich Sinai (on his sixtieth birthday)”, Russian Math. Surveys, 51:4 (1996), 765–778  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    8. E. V. Zhuzhoma, V. S. Medvedev, “Global Dynamics of Morse–Smale Systems”, Proc. Steklov Inst. Math., 261 (2008), 112–135  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    9. P. S. Saltykov, “A Special Ergodic Theorem for Anosov Diffeomorphisms on the 2-Torus”, Funct. Anal. Appl., 45:1 (2011), 56–63  mathnet  crossref  crossref  mathscinet  zmath  isi
    10. A. I. Bufetov, B. M. Gurevich, K. M. Khanin, F. Cellarosi, “The Abel Prize award to Ya. G. Sinai”, Russian Math. Surveys, 69:5 (2014), 931–956  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    11. V. Z. Grines, E. V. Zhuzhoma, O. V. Pochinka, “Sistemy Morsa–Smeila i topologicheskaya struktura nesuschikh mnogoobrazii”, Trudy Krymskoi osennei matematicheskoi shkoly-simpoziuma, SMFN, 61, RUDN, M., 2016, 5–40  mathnet
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:574
    Full text:221
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019